| Model Number |
04.005.538 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a removal surgery of the proximal femoral nailing system (tfna).The patient with long tfna fell in rehab and suffered a displaced distal femur fracture.The long nail was replaced with short nail and a variable angle locking compression plate distal femur plate was applied distally.The original date of implant was on (b)(6) 2020.The procedure outcome is unknown.There were no patient consequences.This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 48mm for im nails.This is report 4 of 4 for (b)(4).